# SDR IPXA2015021986106

- Difficulty date: February 9, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 28,606 hours, 14,261 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536154
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK FLOOR PANEL 242XCF DENTED AND PUNCTURED.  53-37 FABBED PANEL 242XCF, PN 144N5361-54 FROM A402H-48X144, BAT 2664589 IAW SREO B757-5320-9692-H.
